MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Model Number 110201030032
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sol-millennium initiated a supplier corrective action request (scar) to investigate the reported issue.The potential root cause was attributed to unintended mechanical contact during the automated assembly process, which may result in localized damage to the pvc tubing.The observed defect rate is very low and does not indicate a systemic issue.Appropriate preventive and corrective measures were implemented, including updates to maintenance procedures and reinforcement of routine equipment inspection and control requirements across relevant assembly line.In addition, visual marking indicators were introduced on critical fasteners to enable immediate identification of any loosening during routine checks.The effectiveness of the implemented actions is being monitored.Batch 05512031 is the first batch produced following implementation.A risk evaluation conducted in accordance with iso 14971 concluded that the overall risk associated with this issue remains low, based on available data and ongoing post-market surveillance activities.Sol-millennium will continue to monitor complaint trends and will take further actions, if necessary, in accordance with established procedures.
 
Event or Problem Description
Customer reported during a blood draw, venous backflow was present, but an air intake noise was noted.It was observed that drops of blood were leaking from the tubing at the connection point.Due to the absence of flow, the patient had to be re-punctured in order to repeat the blood collection.Please find attached a photograph showing the location of the leak.Unfortunately, the device was not retained.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key24661669
Report Number3014312726-2026-00028
Device Sequence Number9227042
Product Code JKA
UDI-Device Identifier00818392017274
UDI-Public(01)00818392017274(10)05505010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110201030032
Device Lot Number05505010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown